# SDR I5PA2022081068803

- Difficulty date: August 10, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 100,351 hours, 25,773 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 380029814
- Part serial: P186C
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU LOW PNEUMATIC PRESSURE. R/R APU ASSY. PER AMM 49-11-01.
